# SDR IPXA2023032092056

- Difficulty date: February 25, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 91,248 hours, 17,326 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Part number: APB74761
- Condition: Cracked
- Location: Aux.Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3*MAJOR REPAIR* UPPER CENTER AUXILIARY TANK HAS CRACK ON EXISTING REPAIR AT STR 47 LOCATED BEWTEEN STA XCW 81 AND XCW 46 .REMOVED AND REPLACED "Z" REPAIR ANGLE PER MD-11 SRM 57-10-03 REPIAR 1 FIGURE 201 REV.69.01. (MAJOR)
